# SDR HALA2020062200129

- Difficulty date: June 21, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 20,779 hours, 3,214 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Actuator
- Part number: 33491690001
- Part serial: 08501
- Condition: Faulted
- Location: Apu
- Part time: 20,768 hours, 3,212 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU START FAULT - 3 ATTEMPTS.   REMOVED AND INSTALLED SERVICEABLE APU FLAP ACTUATOR PER AMM 49-16-51-000-801-A AND 49-16-51-400-801-A. OPS CHECK GOOD. OK TO CONTINUE.
